| Model Number |
8431-107-030D |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the tip of the bur broke.It was also reported there were no adverse consequences and no medical intervention as a result of this event.It was further reported that the event caused a delay of less than 5 minutes.It was also reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting for device return to manufacturer.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description